# SDR 95ZZZX6119

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126UE
- Make and model: Beech 1900C
- Aircraft serial: UC126
- System (JASC): 2150 · Cabin Cooling System
- Part: Precooler
- Part number: 1143800025
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HON - DURING CLIMB-OUT AFTER DEPARTURE, THE CREW ELECTED AN AIR TURN-BACK DUE TO SMOKE IN THE CABIN.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE FOUND OIL IN THE RT PRECOOLER.  THE INSTALLATION TESTED SATISFACTORILY.
